MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO PD SERIES MAESTRO STEERING DURAGUARD; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE

STRYKER INSTRUMENTS-KALAMAZOO PD SERIES MAESTRO STEERING DURAGUARD; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Catalog Number 5400210257
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/11/2019
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that the blade sheath broke off during a procedure.The broken component during a procedure could result in damage to the dura requiring medical intervention.There was no patient impact and the procedure was completed successfully.Attempts were made to obtain additional information about the event; no further information was received.
 
Event or Problem Description
The user facility reported that the blade sheath broke off during a procedure.The broken component during a procedure could result in damage to the dura requiring medical intervintion.There was no patient impact and the procedure was completed successfully.Attempts were made to obtain additional information about the event; no further information was received.
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.

Brand Name
PD SERIES MAESTRO STEERING DURAGUARD
Common Device Name
DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8709755
Report Number0001811755-2019-02075
Device Sequence Number16605429
Product Code ERL
UDI-Device Identifier04546540469267
UDI-Public04546540469267
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K112593
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5400210257
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/11/2019
Initial Date Received by Manufacturer 06/11/2019
Supplement Date Received by Manufacturer10/14/2019
Initial Report FDA Received Date06/18/2019
Supplement Report FDA Received Date10/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1